# SDR HEEA080452

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 112131521
- Part serial: 705
- Condition: Worn
- Location: Tail Rotor
- Part time: 6,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SPIN ON SHAFT.   REPLACED SHAFT P/N 1121-31526, S/N 705 DUE TO BORES WORN; BEARINGS P/N BB1B649616B (4 EACH) DUE TO CORROSION; SLEEVE P/N 1121-31521.05 (4 EACH) DUE TO WORN; SPRING PIN P/N 1121-31521.12 (3 EACH) DUE TO CORROSION; NUTS P/N LN9348-05 (3 EACH) DUE TO WORN.
